# SDR AALA202403284205

- Difficulty date: March 22, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,878 hours, 38,413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 DOOR STOP SCREWS WORN ON THE FORWARD SIDE AT POSITION 3 AND AFT SIDE AT POSITION 1. REPLACED DOOR STOP SCREWS PER AMM 52-11-31.
